# SDR CA070724001

- Difficulty date: July 18, 2007
- Submitted: August 27, 2007
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 7,530 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Condition: Leaking
- Location: Gear Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) INCIDENT/HAZARD DESCRIPTION: UNSAFE GEAR WARNING LIGHT ILLUMINATED. HYDRAULIC PRESSURE WAS DOWN TO 500 PSI.  ONCE ON GROUND, FOUND HYDRAULIC FLUID HAD LEAKED OUT IN THE RT WHEEL WELL, DETERMINED THE RT GEAR ACTUATOR FOR BRINGING GEAR UP HAD A O-RING FAIL (SPLIT)  AIRCRAFT SLOWED TO BELOW 200KTS, GEAR SELECTED DOWN AND (3) GEAR CONFIRMED AND GEAR VISUALLY DOWN AND LOCKED. ONCE GEAR WAS DOWN HYDRAULIC PRESSURE WAS BACK UP TO 1000 PSI, AND LANDING MADE . BRAKES WORKED FINE, AIRCRAFT REPAIRED FOR ALERTS ON THE 19TH OF JULY. TEST FLIGHT COMPLETED (TC NR 20070724001)
